Some Additive Inequalities for Heinz Operator Mean

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2019) Some Additive Inequalities for Heinz Operator Mean. Konuralp Journal of Mathematics, 7 (1). pp. 168-174. ISSN 2147-625X

Item type Article
URI https://vuir.vu.edu.au/id/eprint/41024
Official URL https://dergipark.org.tr/en/pub/konuralpjournalmat...
Subjects Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Young’s Inequality; Real functions; Arithmetic mean-Geometric mean inequality; Heinz means
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login